# SDR GTIA2025041738857

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 8,396 hours, 3,660 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HALF WAY DURING DESCENT NOTICED MUSTY SMELL IN COCKPIT. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS AND MUSTY DRY SMELL. APPARENT CABIN SOURCE: PACK #1. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTNETION REQUIRED.-PER TSM 05-50-00-810-831-A. PERFORMED ENG RUN WITH CREW ASSISTANCE, FOUND PACK #1 AT SOURCE. SEE LP 3455273-2 FOR CORRECTIVE ACTION. MOC # 110495.
